Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Redness over the testis skin - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   what is the cause of the skin on my teses to be bright red? there are no other symptoms and no irritation.
Doctor :   Hi,
Doctor :   DR XXX here
Doctor :   Since when did you notice the change in the color in the skin ?
User :   2 weeks ago. i have tried an anti fungal cream but there is no change
Doctor :   Do you have itching ?
User :   no. It is not itchy at all
Doctor :   Do you see any scales or powder like substance on scratching the skin ?
User :   I do not scratch it because it does not itch. it is not scaly. it is kind of shiny red like a deep blush. i t feels warm. there is no powder.
Doctor :   ok, i get it , this is happening due to excess damp in the area, you may end up in fungal infections
Doctor :   try to keep the area dry , do not use any creams
Doctor :   Use , Flucanazole or Ketoconazole antifungal dusting powder to keep the area dry
Doctor :   it will help you get rid of the problem
User :   I see. i have , as i said, tried an anti fungal cream. i do use a gym and tend to sweat a lot, but i stopped when this rash appreared. it is not spreading and is only on the top of the testes not in the join between the legs where i have had a similar problem before.
Doctor :   i still do not doubt the presence of any fungal infection , but there in later days you may end up with one , if the skin is damp
Doctor :   Keep it dry by the powder i mentioned
User :   ok i will try the powder you recommend. thank you for your help.
Doctor :   is there anything i can help you with ?
Doctor :   Thanks for consulting me, kindly provide your feedback
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor